| Model Number |
MMT-442AH |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient faced an infusion set cannula was crimped on (b)(6) 2024.No further information was available.